Alert archive / South Dakota / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS Sioux Falls, SD

June 9, 2020Charles Mix County, Douglas County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jun 9, 2020, 11:11 AM CDT for Charles Mix County, Douglas County, South Dakota. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2020, 11:11 AM CDT (16:11 UTC)
Expired
Jun 9, 2020, 4:01 PM CDT
In force
5 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Charles Mix County, SD, Douglas County, SD

The radar

The Sioux Falls radar (KFSD), 147 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 1:10 PM CDTFLASH FLOOD5 Ene Corsica, SDCOUNTY ROADS FLOODED.
Jun 9, 1:15 PM CDTFLASH FLOOD3 N Marty, SDCONTINUED FLOODING OF COUNTY ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 119 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 4.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

503 
WGUS53 KFSD 091611
FFWFSD
SDC023-043-092215-
/O.NEW.KFSD.FF.W.0001.200609T1611Z-200609T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
1111 AM CDT Tue Jun 9 2020

The National Weather Service in Sioux Falls has issued a

* Flash Flood Warning for...
  Southeastern Charles Mix County in south central South Dakota...
  Central Douglas County in south central South Dakota...

* Until 515 PM CDT Tuesday.

* At 1108 AM CDT, Doppler radar and automated gauges indicated 
  thunderstorms producing heavy rain across the warned area. Two to 
  four inches of rain have fallen earlier and additional 
  thunderstorms could produce another one to two inches of rain 
  through this afternoon. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Lake Andes, Pickstown, Wagner, Armour, Corsica, Marty, New Holland,
  Ravinia and Harrison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4307 9857 4349 9863 4348 9822 4291 9834

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Gillispie
2 follow-up statements
759 
WGUS73 KFSD 092015
FFSFSD

Flash Flood Statement
National Weather Service Sioux Falls SD
315 PM CDT Tue Jun 9 2020

SDC023-043-092215-
/O.CON.KFSD.FF.W.0001.000000T0000Z-200609T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charles Mix SD-Douglas SD-
315 PM CDT Tue Jun 9 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT TUESDAY
FOR SOUTHEASTERN CHARLES MIX AND CENTRAL DOUGLAS COUNTIES...

At 312 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Two to four inches of rain have fallen 
since last night. Several county roads are reported to be under 
water or washed out. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Lake Andes, Pickstown, Wagner, Armour, Corsica, Marty, New Holland,
Ravinia and Harrison.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area through this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4307 9857 4349 9863 4348 9822 4291 9834

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Gillispie
863 
WGUS73 KFSD 092101
FFSFSD

Flash Flood Statement
National Weather Service Sioux Falls SD
401 PM CDT Tue Jun 9 2020

SDC023-043-092110-
/O.CAN.KFSD.FF.W.0001.000000T0000Z-200609T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charles Mix SD-Douglas SD-
401 PM CDT Tue Jun 9 2020

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CHARLES MIX AND CENTRAL
DOUGLAS COUNTIES IS CANCELLED...

The heaviest rain has ended, but additional light rainfall up to an 
inch is possible through this evening. An areal flood warning has 
been issued to replace this flash flood warning. Flooding will 
continue to impact county roads in the area. Please continue to heed 
any remaining road closures.

LAT...LON 4307 9857 4349 9863 4348 9822 4291 9834

$$

Gillispie

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:55 AM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 9, 6:55 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
655 AM CDT Tue Jun 9 2020

.SHORT TERM...(Today and Tonight)
Issued at 450 AM CDT Tue Jun 9 2020

More active weather in the short term, with concern continuing
around the short term precipitation concerns west of the James
River, the potential for marginally severe hail in the same area, a
few more severe storms in and around northwest Iowa midday through
mid-afternoon, and stronger synoptic winds later today and tonight.

Ongoing convection as expected has backed gradually westward from
the earlier corridor of severe storms from the mid evening to early
overnight hours, in response to strong frontogenetic forcing with
the jet entrance across central SD. This jet associated with the
northern portions of a full latitude trough through the Rockies/high
Plains, with a second upper wave moving toward the central/southern
Plains, which is then steering northward the remnant
circulation/moisture from Cristobal toward the mid/upper Mississippi
valley. CAMS doing a decent job with this initial precipitation
across NE/SD, and given the 40-50kt shear and elevated instability
on order of 1000 J/kg for the elevated parcels over the slowly
expanding cold pool (edge to MML/FSD/YKN by 09z) would not close
minds toward potential for a couple of marginally severe hailstones
early this morning. However, much more pressing will be the
potential rainfall over the next 1-3 hours, with now a tendency for
linearly oriented bands to start to shift slowly eastward with the
deeper convergence axis now into Brule/Gregory/western Charles Mix
county. This will work toward areas which received some heavier
rainfall earlier in the night, and will be monitoring for flash
flood potential early this morning.  However, signals for
maintaining the convection start to weaken a bit and shift eastward
through mid-morning, so will allow the flood watch to expire at 7 am.

Gradual eastward shift of the frontal precip will work into areas
that have been precipitation free during the morning, but likely to
remain below severe thresholds moving through eastern SD.
Complexity of the larger scale flow will put northwest Iowa and
southwest MN into weaker flow regime between the various pieces
during the day, but will also be the location of the lower-level
convergence by midday and early afternoon. Shear is not terribly
strong for any afternoon development, so the severe threat will be
more based on the roughly 1000-1400 J/kg MLCAPE with a decent surface-
3km component in proximity to any vorticity source due to
convergence in the weak flow field. Some marginally large hail,
water loaded wind gusts to 65 mph, and not out of the question for a
brief tornado. Potentially interfering with this will be the
influence of the Cristobal moisture into areas toward Highway 71
during the later morning and afternoon, which could act to stabilize
that area a bit more.

The main precipitation will continue to be focused along the mid-
level frontal boundary, but in a weakening state during the
afternoon and evening hours and the entire trough system slips
eastward.  Have maintained the highest PoPs in this zone, and with
lapse rates not as weakly unstable, would see mainly rain with a few
embedded storms. Precip rates, while not as high as those with
storms in current night, could bring a good quarter to half inch per
hour in a few spots. Precipitation should shift mainly east of I-29
after midnight, and be mostly ended as subsidence behind the main
upper trough settles in early Wednesday morning.

The other issue with the frontal band will be some intense
synoptic winds expected to develop. Some stronger winds already
taking shape west of the leading precipitation banding through
central SD/NE early this morning, and most models indicate
potential for winds to reach 30 to 45 kts in the mixed layer as
the system shifts eastward through tonight. Some of the higher
winds (50-60 kts) seem to be overdone by select hi-res solutions,
but certainly bears watching especially given the winds already
revealing themselves this morning. For now, have issued a wind
advisory through the mid and lower Missouri River valley for later
this afternoon into tonight where gradient is somewhat stronger,
but could see the need to expand through I-29 and eastward.
Concern keeping away from an earlier and further west/north
issuance are potential precipitation drag.

.LONG TERM...(Wednesday through Monday)
Issued at 450 AM CDT Tue Jun 9 2020

Quiet weather, other than being quite breezy on Wednesday, looks
to settle in for much of the remainder of the forecast. Deep
mixing northwest flow with temps mainly in the lower to mid 70s
appears reasonable, with only a small chance for some lingering
precip early in the day east of I-29. More generally westerly flow
into Thursday as well, with a shade warmer in the upper 70s to
around 80.

Amplifying upper level ridge to the west late in the week will help
push a weak boundary southward into the area by Friday. Not
impossible that could be in play for a high-based shower/storm as
warm advection again commences aloft, but not recognized at this
point by the blend.  Depending on the frontal location, in play for
temps to end up a shade warmer on Friday as well.  Ridge shifts
eastward through the weekend, with conditions becoming more windy.
Perhaps an isolated shower/storm late in the weekend, but nowhere
near a lock.  Warmest day likely by Monday with front moving toward
the area, and well within the thermal ridge.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 654 AM CDT Tue Jun 9 2020

Widespread precipitation around the James River valley and
westward will gradually expand eastward with the progression of
the frontal boundary today. Widespread MVFR ceilings are
likely to develop behind the front as it moves through the area. Will
be a while before precipitation actually works into KFSD/KSUX
areas, which will likely come as the synoptic boundary shifts into
Iowa by early afternoon. Winds will increase behind the surface
front, likely gusting at times to 30-40 knots through the evening
and early overnight.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Flash Flood Watch until 7 AM CDT this morning for SDZ038-039-050-
     052>054-057>060-063>065-068.

     Wind Advisory from 4 PM this afternoon to 4 AM CDT Wednesday for
     SDZ068>070.

     Wind Advisory from 7 PM this evening to 4 AM CDT Wednesday for
     SDZ071.

MN...NONE.
IA...Wind Advisory from 7 PM this evening to 4 AM CDT Wednesday for
     IAZ020-031.

NE...Wind Advisory from 4 PM this afternoon to 4 AM CDT Wednesday for
     NEZ013.

     Wind Advisory from 7 PM this evening to 4 AM CDT Wednesday for
     NEZ014.

&&

SHORT TERM...Chapman
LONG TERM...Chapman
AVIATION...Chapman
Hazardous weather outlook, Jun 9, 7:40 AM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
740 AM CDT Tue Jun 9 2020

SDZ038-039-050-052>054-057>060-063-064-101245-
Beadle-Kingsbury-Gregory-Jerauld-Sanborn-Miner-Brule-Aurora-Davison-
Hanson-Charles Mix-Douglas-
740 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for central South Dakota, east
central South Dakota, south central South Dakota and southeast
South Dakota.

.DAY ONE...Today and tonight.

Showers and thunderstorms will continue today, with some areas of
additional heavier rainfall around an inch possible. Some ponding of
water is possible in low-lying and poor drainage areas.

Northwest wind gusts from 35 to 45 mph are likely, especially this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ071-072-080-097-098-SDZ040-055-056-061-062-065>067-101245-
Lincoln-Lyon-Murray-Pipestone-Rock-Brookings-Lake-Moody-McCook-
Minnehaha-Hutchinson-Turner-
740 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for southwest Minnesota, east
central South Dakota and southeast South Dakota.

.DAY ONE...Today and tonight.

Scattered thunderstorms are likely today, likely to bring rainfall
from a half inch to inch through this evening.

Stronger northwest winds will develop by later afternoon and evening,
which could gust to 35 to 45 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SDZ068>070-101245-
Bon Homme-Yankton-Clay-
740 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for southeast South Dakota.

.DAY ONE...Today and tonight.

Occasional thunderstorms today will bring rainfall up to three
quarters of an inch to an inch. A few storms will likely bring some
stronger wind gusts, 40 to 50 mph.

Northwest winds will increase later this afternoon and into tonight,
gusting at times to 45 to 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ001>003-012>014-021-022-032-MNZ081-089-090-101245-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Cherokee-Buena Vista-Ida-
Cottonwood-Nobles-Jackson-
740 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa and southwest Minnesota.

.DAY ONE...Today and tonight.

Scattered thunderstorms developing this afternoon or early this
evening will be capable of hail to half dollar size and wind gusts to
65 mph. A brief tornado is also possible.

North to northwest winds will increase tonight, gusting at times to
35 to 45 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ020-031-NEZ014-SDZ071-101245-
Plymouth-Woodbury-Dakota-Union-
740 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, northeast Nebraska and southeast South Dakota.

.DAY ONE...Today and tonight.

Scattered thunderstorms developing this afternoon or early this
evening will be capable of hail to half dollar size and wind gusts to
65 mph. A brief tornado is also possible.

North to northwest winds will increase later this afternoon and into
tonight, gusting at times to 45 to 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NEZ013-101245-
Dixon-
740 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for northeast Nebraska.

.DAY ONE...Today and tonight.

Scattered thunderstorms developing this afternoon or early this
evening will be capable of hail to half dollar size and wind gusts to
65 mph. A brief tornado is also possible.

Northwest winds will increase later this afternoon and into tonight,
gusting at times to 45 to 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 9, 6:01 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
601 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     TSTM WND GST     1 WSW PLANKINTON        43.71N 98.51W
06/09/2020  M59 MPH          AURORA             SD   MESONET

&&

JC
Local storm report, Jun 9, 6:29 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
629 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     TSTM WND DMG     2 S MITCHELL            43.71N 98.04W
06/09/2020                   DAVISON            SD   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

JC
Local storm report, Jun 9, 6:32 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
632 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     2 S MITCHELL            43.71N 98.04W
06/09/2020                   DAVISON            SD   PUBLIC

            TREE BRANCHES DOWN, PICKUP TOPPER LAYING IN
            THE STREET.

&&

JC
Local storm report, Jun 9, 7:08 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
708 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND GST     4 ESE FORESTBURG        44.01N 98.03W
06/09/2020  M51 MPH          SANBORN            SD   MESONET

&&

JC
Local storm report, Jun 9, 8:25 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
825 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             WAGNER                  43.08N 98.30W
06/08/2020  E2.00 INCH       CHARLES MIX        SD   PUBLIC

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:45 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory23 min
Jun 8, 9:30 PM CDTSevere Thunderstorm WarningFSDDavison, Douglas, Hutchinson30 min
Jun 8, 9:30 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Gregory45 min
Jun 8, 9:40 PM CDTTornado WarningFSDCharles Mix35 min
Jun 8, 9:52 PM CDTTornado WarningFSDDavison, Hanson23 min
Jun 8, 10:05 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson40 min
Jun 8, 10:07 PM CDTTornado WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson23 min
Jun 8, 10:08 PM CDTTornado WarningFSDDavison, Hanson, Miner, Sanborn52 min
Jun 8, 10:25 PM CDTTornado WarningFSDHutchinson35 min
Jun 8, 10:37 PM CDTSevere Thunderstorm WarningFSDDavison, Douglas, Hanson, Hutchinson38 min
Jun 8, 10:42 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Gregory48 min
Jun 8, 10:48 PM CDTSevere Thunderstorm WarningFSDMiner, Sanborn42 min
Jun 8, 10:54 PM CDTTornado WarningFSDHanson, Hutchinson, McCook25 min
Jun 8, 11:00 PM CDTTornado WarningFSDMiner45 min
Jun 8, 11:11 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Hutchinson, McCook, Miner34 min
Jun 8, 11:15 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Hutchinson33 min
Jun 8, 11:37 PM CDTTornado WarningFSDKingsbury, Miner38 min
Jun 8, 11:40 PM CDTTornado Warning Tornado observedFSDKingsbury, Miner50 min
Jun 8, 11:44 PM CDTTornado WarningFSDHanson, McCook, Miner31 min
Jun 9, 12:10 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory35 min
Jun 9, 12:14 AM CDTTornado WarningFSDKingsbury16 min
Jun 9, 12:38 AM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Hanson, Hutchinson37 min
Jun 9, 3:50 AM CDTWind AdvisoryFSDAurora, Beadle, Bon Homme, Brookings, Clay, Davison and 15 more27 hr
Jun 9, 5:36 AM CDTSevere Thunderstorm WarningFSDAurora, Davison, Douglas24 min
Jun 9, 5:47 AM CDTSevere Thunderstorm WarningFSDAurora, Davison, Hanson28 min
Jun 9, 5:56 AM CDTSevere Thunderstorm WarningFSDAurora, Davison, Hanson, Sanborn34 min
Jun 9, 6:10 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, McCook, Miner35 min
Jun 9, 6:23 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn37 min
Jun 9, 11:56 AM CDTFlash Flood WarningFSDAurora, Davison, Douglas4 hr
Jun 9, 3:58 PM CDTAreal Flood WarningFSDAurora, Charles Mix, Davison, Douglas21 hr
Jun 9, 5:16 PM CDTSevere Thunderstorm WarningFSDBon Homme, Hutchinson, Turner, Yankton44 min
Jun 9, 6:36 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner39 min

Nearby

Flash Flood Warnings in South Dakota, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.